このエントリーをはてなブックマークに追加
ID 33284
フルテキストURL
著者
Hamaguchi, Naoki Okayama University
抄録

We determine the form of Jordan derivations of a skew matrix ring M2(R; σ, q) over a ring R. Using this result, we also show the properties of Jordan derivations of M2(R), and derivations of M2(R; σ, q). Moreover, we refer to invariant ideals with respect to these derivations.

発行日
2000-01
出版物タイトル
Mathematical Journal of Okayama University
42巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol42/iss1/2